MathSciNet Relay Station
MathSciNet bibliographic data
MR1070003 (91j:22010) 22E40 (20G25 22E20)
Lubotzky, Alexander Lattices of minimal covolume in ${\rm SL}\sb 2$: a non-Archimedean analogue of Siegel's theorem $\mu\geq\pi/21$. J. Amer. Math. Soc. 3 (1990), no. 4, 961–975.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement